Open Access
Translator Disclaimer
2013 Existence Results for a Coupled System of Nonlinear Fourth-Order Differential Equations
Bessem Samet
Abstr. Appl. Anal. 2013(SI43): 1-9 (2013). DOI: 10.1155/2013/324848

Abstract

Sufficient conditions are obtained for the existence of solutions to a coupled system of nonlinear fourth-order differential equations.

Citation

Download Citation

Bessem Samet. "Existence Results for a Coupled System of Nonlinear Fourth-Order Differential Equations." Abstr. Appl. Anal. 2013 (SI43) 1 - 9, 2013. https://doi.org/10.1155/2013/324848

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1293.34028
MathSciNet: MR3147811
Digital Object Identifier: 10.1155/2013/324848

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2013 • No. SI43 • 2013
Back to Top